Remarks on Convexity in Dimension $(2,2)$

Tom 56 / 2008

Wojciech Kryński Bulletin Polish Acad. Sci. Math. 56 (2008), 207-211 MSC: 26B25, 52A41. DOI: 10.4064/ba56-3-3

Streszczenie

We consider different convexity notions for functions $F\colon\mathbb R^{2\times 2}\to\mathbb R$. We give a new characterisation of polyconvexity and a sufficient condition for quasiconvexity.

Autorzy

  • Wojciech KryńskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek